ScrapFest at Ktichener 2018 Banner

CropFest 2013 Saturday, November 16th Schedule

CropFest activities take place in the Sussex Ballroom

All Educational Classes take place in the Yorkshire Room

Saturday, November 16th, 2013
Time
9:00 am 
9:30 amClass Image Autumn Splendour Layout Workshop

Virginia Nebel

9:30 am to 11:30 am
(2 Hours)
10:00 am
10:30 am
11:00 am
11:30 am 
12:00 pm 
12:30 pmLUNCH in the Essex and Dorset Room!
1:00 pm
1:30 pm 
2:00 pmClass Image Holiday Cards Gift Set Workshop

Virginia Nebel

2:00 pm to 3:00 pm
(1 Hour)
2:30 pm
3:00 pm 
3:30 pm 
4:00 pmClass Image Christmas Countdown Clipboard Workshop

Virginia Nebel

4:00 pm to 5:00 pm
(1 Hour)
4:30 pm
5:00 pm 
5:30 pm 
6:00 pm 
6:30 pm 
7:00 pmSpecial event sponsored by ScrapFest Logo
7:30 pm
8:00 pmCoffee and Tea
8:30 pm 
9:00 pm 
9:30 pm 
10:00 pm 
10:30 pm 
11:00 pm 
11:30 pm 
12:00 amCropFest finishes for the evening! Thank you for joining us!

Feel free to Crop until 7am although a CropFest representative will not be available.
© 2017 ScrapFest.ca